# SDR USAA920081771

- Difficulty date: September 17, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Debonded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK, LT WING NR 2 SPOILER DEBONDED, WS 304.53 - WS 353.53.  REPAIRED LT WING NR 2 SPOILER DEBONDED, WS 304.53 - WS 353.53 IAW B737-300 SRM 51-70-10-2R4 FIGURE 201.
